# SDR AALA202407014545

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 66,370 hours, 27,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. CABIN DOOR L1 SHRINK WRAP GIRT BAR MISSING.  INSTALLED NEW L1 GIRT BAR SHRINK WRAP. PER EO 2523J012.
